# SDR C77A20140130004

- Difficulty date: January 30, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 16,341 hours, 9,299 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Worn
- Location: Rt Mlg
- Part time: 16,341 hours, 9,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG MIDDLE DOOR LOWER ATTACHING SCREW HOLE IS ELONGATED.  REAMED FASTENER HOLE & FABRICATED & INSTALLED REPAIR BUSHING ON WORK ORDER 738174-814 IAW ETD 2014-170-006980 & EA E175-52-055 REV IR WORK ORDER 1402021.
